Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Invariant extension of Haar measure

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 233 wydano: 1984
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
§1. Introduction...............................................................5
§2. Covariant extension of measures..............................6
§3. An invariant extension of Haar measure..................15
§4. Covariant extension of Lebesgue measure.............22
References....................................................................26
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 233
Liczba stron
26
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCXXXIII
Daty
wydano
1984
Twórcy
autor
Bibliografia
  • [1] Federer, Herbert, Geometric measure theory, Springer-Verlag, Berlin-Heidelberg-New York 1969.
  • [2] Halmos, Paul R, Measure theory. Van Nostrand Co, New York 1950.
  • [3] Hewitt, Edwin, and Kenneth A. Ross, Abstract harmonic analysis I, Springer-Verlag, Berlin-Gottingen-Heidelberg 1963.
  • [4] Hewitt, Edwin, and Kenneth A. Ross, Abstract harmonic analysis II, Springer-Verlag, Berlin-Heidelberg-New York 1970.
  • [5] Hewitt, Edwin, and Kenneth A. Ross, Extensions of Haar measure and of harmonic analysis for locally compact Abelian groups, Math. Ann. 160 (1965), pp. 171-195.
  • [6] Hulanicki, A, Compact Abelian groups and extensions of Haar measures, Diss. Math. 33 (1964), pp. 1-58.
  • [7] Hulanicki, A, Invariant extensions of the Lebesgue measure, Fund. Math. 51 (1962), pp. 111-115.
  • [8] Hulanicki, A, On subsets of full outer measure in products of measure spaces, Bull. Acad. Polon. Sci. 7 (1959), pp. 331-335.
  • [9] Itzkowitz, Gerald L, Extensions of Haar measure for compact connected Abelian groups, Bull. Amer. Math. Soc. 71 (1965), pp. 152-156.
  • [10] Kakutani, Shizuo, and John C. Oxtoby, Construction of a non-separable invariant extension of the Lebesgue measure space, Ann. of Math. (N.S.) (1950), pp. 580-590.
  • [11] Kodaira, Kunihiko, and Shizuo Kakutani, A non-separable translation invariant extension of the Lebesgue measure space, Ann. of Math. (N.S.) (1950), pp. 574-579.
  • [12] Tarski, A., Ideale in vollständingen Mengenkörper I. Fund. Math. 32 (1939), pp. 45-83.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-1ded2fa6-fbcd-4da8-a22c-e24807628748
Identyfikatory
ISBN
83-01-05283-X
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.